# SDR FDEA202404080449

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON AFT CARGO DOOR INNER SURFACE BETWEEN FR62A AND FR63, BEAM 4 -   BEAM 5 REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON AFT CARGO DOOR INNER SURFACE BETWEEN FR62A AND FR63, BEAM4   - BEAM5 WAS EVALUATED AND FOUND IN CONFORMITY WITH A300-600 SRM52-30-00 FIG203 WITH   MINOR DEVIATION APPROVED BY EA 6-5230-T0378731. TITLE: DOORS - CARGO DOOR / HYD SYS -   EXISTING DOUBLER REPAIRS ON AFTER CARGO DOOR INNER SKIN. EO 6-5100-7-5000 D7 PT1 WAS   COMPLETED.  THE REPAIR WAS CATEGORY "B" AND WAS   CLASSIFIED AS MAJOR PER GMM6-2-100. THE FOLLOW UP INSPECTION WAS TRACKED BY EA 6-  5230-T0378731. SEE WRI 52307882 FOR WORK DETAIL.
